MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM PROX TRIAL SHAFT 95; RECLAIM INSTRUMENTS : FEMORAL TRIALS

DEPUY IRELAND - 9616671 RECLAIM PROX TRIAL SHAFT 95; RECLAIM INSTRUMENTS : FEMORAL TRIALS
Catalog Number 297529095
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191)
Date of Event 05/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Problem whilst trialing the hip with the trial body and neck, (2975-29-085 and 2975-31-045) in that the 2 were not holding together in order to set the version on the trial.Reduced the hip to assess length, version etc, the neck trial was slipping around the trial body.On inspection the trial body looked worn and ¿flattened¿ at the grooved section where the trial neck should grip it.Two other trial bodies also looked similarly damaged.2975-29-075, 2975-29-085, 2975-29-095.These are the 3 which appear damaged.There was only a slight delay of a few minutes during surgery, and no harm came to the patient.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RECLAIM PROX TRIAL SHAFT 95
Common Device Name
RECLAIM INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7620453
Report Number1818910-2018-62704
Device Sequence Number16499304
Product Code LXH
UDI-Device Identifier10603295156284
UDI-Public10603295156284
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297529095
Device Lot NumberJ1111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2018
Initial Date Received by Manufacturer 05/29/2018
Supplement Date Received by Manufacturer07/30/2018
Initial Report FDA Received Date06/20/2018
Supplement Report FDA Received Date08/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1